# SDR C2XA02TY026

- Difficulty date: February 6, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 14568004005
- Part serial: NA
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, the right inboard flap track was found worn by roolers at normal flap degree stops. Maintenance blended the worn areas, performed dye penetrant inspection (no defects noted, I/A/W-EMB-GST-0355/02, repair procedures are satisfactory and aircraft will be released upon complection of inspection.
